Please use this identifier to cite or link to this item:
Title: Generalised sk-Spline Interpolation on Compact Abelian Groups
Authors: Levesley, J
Kushpel, AK
First Published: Apr-1999
Citation: JOURNAL OF APPROXIMATION THEORY, 1999, 97 (2), pp. 311-333
DOI Link: 10.1006/jath.1997.3267
ISSN: 0021-9045
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.